Open Access

Unbounded Idempotents


Full Text

Coming Soon.





Article Information

TitleUnbounded Idempotents
SourceMethods Funct. Anal. Topology, Vol. 5 (1999), no. 1, 95-103
MathSciNet MR1771253
CopyrightThe Author(s) 1999 (CC BY-SA)

Citation Example

Stanislav Popovych, Unbounded Idempotents, Methods Funct. Anal. Topology 5 (1999), no. 1, 95-103.


BibTex

@article {MFAT88,
    AUTHOR = {Popovych, Stanislav},
     TITLE = {Unbounded  Idempotents},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {5},
      YEAR = {1999},
    NUMBER = {1},
     PAGES = {95-103},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=88},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues